# SDR HALA2016051900200

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,278 hours, 55,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 892201
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RAISING GEAR LT MAIN INDICATED UNSAFE, RED.  DID NOT FEEL ANY TURBULENCE WHEN UNSAFE INDICATION WAS ON.  R & R LT MAIN GEAR DOWN/LOCKED PROXIMITY SENSORS IAW AMM 32-61-04 OPERATIONAL CHECK OK.  GEAR SWING PENDING.  ACCOMPLISHED FUNTIONAL TEST OF THE LANDING GEAR IAW AMM 32-30-00-720-801.
